Announcement

Collapse
No announcement yet.

Can vitamins contribute to flares

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • mela414
    replied
    Re: Can vitamins contribute to flares

    I can take Vit D but am bothered by the B vitamins. Even B-12 shots bothered me as well as some vitamin infusions.
    It's so hard when our bladders react to supplements.

    Leave a comment:


  • ICNDonna
    replied
    Re: Can vitamins contribute to flares

    Originally posted by joynchrist View Post
    I noticed that every afternoon I would have a flare up with burning and cloudy urine....but the next day I would be perfectly clear. So I looked at what I had added recently and it was Omega 3. So I discontinued it and noticed every day got better than the day before....then....I added Vitamin E to my morning regimen. After two weeks started back with slight flares (always in the afternoon) which told me it was something I was doing in the morning hours....I am now off all of the supplements or vitamins that contain OIL in hopes that is what is cause these flares. So far so good....crazy that oil supplements would irritate my bladder
    If you feel you need to add vitamins to your routine, there's one available in the ICN Shop (MultiRght) that was developed specifically for IC patients.

    Donna

    Leave a comment:


  • joynchrist
    replied
    Re: Can vitamins contribute to flares

    I noticed that every afternoon I would have a flare up with burning and cloudy urine....but the next day I would be perfectly clear. So I looked at what I had added recently and it was Omega 3. So I discontinued it and noticed every day got better than the day before....then....I added Vitamin E to my morning regimen. After two weeks started back with slight flares (always in the afternoon) which told me it was something I was doing in the morning hours....I am now off all of the supplements or vitamins that contain OIL in hopes that is what is cause these flares. So far so good....crazy that oil supplements would irritate my bladder

    Leave a comment:


  • ICNDonna
    replied
    Re: Can vitamins contribute to flares

    Originally posted by Wholt5 View Post
    Hi there. I've had a rough week. I have yet to be diagnosed with IC ... trying to still pinpoint my symptoms. The dr said either IC or pelvic floor. Well, the other day I decided to start taking D3 3000 a day since I am defiecent and thought this might help my symptoms. Well, not sure if related or not but I started having heart palpitations and out of the blue inability to finish voiding! One morning I woke up and my steam just stopped and after I had stabbing pains and burning of the vulva. It's like my stream would flutter and I couldn't keep going ...then a small pins and needles feeling right above pubic bone. I NEVER had this severe of symptoms. I thought UTI, did a at home test strip and all that showed was leukocytes, nitrates negative...but I presume it could be from external bacteria. My symptoms have gotten somewhat better however I still can tell there is some hesitancy at the END of my urine stream. Could this be due to the vitamin D? I have heard that vitamin is suppose to help! Another weird thing, during all of that I wasn't experiencing my usual symptoms... and I actually prayed to God that I rather have my old symptoms than this spasm feeling.

    Long story short is stopping of the stream urethral spasms or bladder spasms? Never in my life experienced that before. I also started doing the squatty potty and stretching my legs during all this so maybe it was too many things at once.

    So bummed.. but trying to stay positive.
    It sounds like you need to contact your urologist for some help.


    Donna

    Leave a comment:


  • Wholt5
    replied
    Re: Can vitamins contribute to flares

    Hi there. I've had a rough week. I have yet to be diagnosed with IC ... trying to still pinpoint my symptoms. The dr said either IC or pelvic floor. Well, the other day I decided to start taking D3 3000 a day since I am defiecent and thought this might help my symptoms. Well, not sure if related or not but I started having heart palpitations and out of the blue inability to finish voiding! One morning I woke up and my steam just stopped and after I had stabbing pains and burning of the vulva. It's like my stream would flutter and I couldn't keep going ...then a small pins and needles feeling right above pubic bone. I NEVER had this severe of symptoms. I thought UTI, did a at home test strip and all that showed was leukocytes, nitrates negative...but I presume it could be from external bacteria. My symptoms have gotten somewhat better however I still can tell there is some hesitancy at the END of my urine stream. Could this be due to the vitamin D? I have heard that vitamin is suppose to help! Another weird thing, during all of that I wasn't experiencing my usual symptoms... and I actually prayed to God that I rather have my old symptoms than this spasm feeling.

    Long story short is stopping of the stream urethral spasms or bladder spasms? Never in my life experienced that before. I also started doing the squatty potty and stretching my legs during all this so maybe it was too many things at once.

    So bummed.. but trying to stay positive.

    Leave a comment:


  • joannharllee
    replied
    Re: Can vitamins contribute to flares

    I have trouble with vitamins in both capsule and pill form but I do better with liquid vitamins. Have you tried liquid Vit D?

    Leave a comment:


  • ICNDonna
    replied
    Re: Can vitamins contribute to flares

    Originally posted by cosk1971 View Post
    I have Vitamin D3 deficiency, but all vitamins I've tried greatly irritate bladder. I thought one brand in tablet rather than capsule might not irritate, but it also caused IC flare and loads of pain. Any suggestions?
    Thank you.
    You might try some things like eggs, beef liver, and milk fortified with Vitamin D.

    Donna

    Leave a comment:


  • cosk1971
    replied
    Re: Can vitamins contribute to flares

    I have Vitamin D3 deficiency, but all vitamins I've tried greatly irritate bladder. I thought one brand in tablet rather than capsule might not irritate, but it also caused IC flare and loads of pain. Any suggestions?
    Thank you.

    Leave a comment:


  • KathiB
    replied
    I am so sensitive to any vitamins, I can't take a thing. That said, I also have low B-12 so I get injections, right now 2x a month, normally 1x a month. I had a nurse show me how to do them, so I self-inject rather than a trip to the dr. office every month. Lord knows I'm there enough for other stuff, anyways!

    I've also tried the vitamin waters, mineral enhanced waters like dasani and I have the same troubles - immediate flare.

    Leave a comment:


  • Marcos
    replied
    I suggest you to visit a physician who may guide you in the exact manner as to which all vitamins you could consume when you are on certain medication. Nutritional supplements are essential for body and are found to be lot more useful when they are consumed in prescribed doses under expert's supervision.

    Leave a comment:


  • cmclien
    replied
    I wonder if vitamin B shots would not bother your bladder since they wouldn't have to go through your digestive system (assuming taking them orally does). Worth asking your doctor about. You definitely don't want to be low on B.

    Leave a comment:


  • ICNDonna
    replied
    If a vitamin B deficiency is a health problem for you, I suggest you at least give it a try. If it causes a flare, then you may need to look at getting enough from foods --- not easy if you have a deficiency, but possible.

    Donna

    Leave a comment:


  • Zygala87
    replied
    What does one do when their Doctor tells them they are VERY low in Vit. "B" ? If it bothers the bladder that is a problem. Yet the lack of enough of "B" can also cause major problems! A no win situation. Bummer! Hugs, Ziggy

    Leave a comment:


  • Landish
    replied
    I have problems with magnesium and B-12.

    Leave a comment:


  • cmclien
    replied
    On the list my doctor gave me, it said not to take vitamin B as it is very bothersome to the bladder.

    Leave a comment:

Working...
X